# SDR AALA201811239013

- Difficulty date: November 6, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 48,503 hours, 31,193 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361068400000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 222CF, FRAMES 12 TO 16, Y-254 TO Y-1292.   REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006.
